# SDR SWIA202161098

- Difficulty date: July 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK 2-3, TRACK IS CHAFED.  FLAGGED     (C-CHECK RO 9/21/2021)     BLENDED OUT CHAFE ON R/H SLAT TRACK 2-3 REF. CRJ-700 SRM 51-12-00-001-001-A01. C/W NDT INSPECTION REF CRJ700 / NDTM 51-20-008-230-A01 & 51-20-004-270-A01. NO DEFECTS NOTED. TUC8922 CAL DUE 31-JAN-2022. MINIMUM THICKNESS MEASURED = INBD LOCATIONS - .208" & OTBD LOCATIONS - .207". TUC6962 CAL DUE 30-SEP-2021. SEE ATTACHED NDT-11 & NDT-10 REPORTS.  EVALUATED BLENDS ON RH SLAT TRACK 2-3. NOMINAL THICKNESS OF REWORKED FLANGES IS 0.210". BLEND ON I/B FLANGE IS 3.240"L X 0.320"W X 0.002"D. LOWEST REMAINING THICKNESS OF I/B FLANGE IS 0.208". BLEND ON O/B FLANGE IS 3.550"L X 0.320"W X 0.003"D. LOWEST REMAINING THICKNESS OF O/B FLANGE IS 0.207". NO LIMITS GIVEN IN CRJ700 SRM. TOOL #: TUC8562 CAL DUE 30/NOV/21. RECIEVED REO 670-57-42-1163 REV -- DATED 2021-08-24 FROM ENGINEERING. COMPLIED WITH REO 670-57-42-1163REV -- DATED 2021-08-24 STEP 1. ENSURED BLENDOUTS WERE PERFORMED PER SRM. STEP 2.NDT. STEP 3. APPLIED AEROSHELL #33. STEP 4. MARKED SLAT TRACK WITH REO 670-57-42-1163. STEP 5. INSTALLED SLAT TARCK PER AMM.  COMPL
